# SDR ASOA2015031812417

- Difficulty date: February 24, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,731 hours, 23,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACKS BETWEEN FS 394.50 AND FS 409.50 RT AT SEVERAL LOCATIONS.   REMOVED SEAT RAILS, 3 EA BETWEEN FS395.50-409.00+ 126 AT RBL9 IAW AMM 53-01-11-000-802.  INSTALLED SEAT RAIL IAW AMM 53-01-11-400-802.  COMPLIED WITH ECTC REO 601R-53-00-596.
